MathSciNet Relay Station
MathSciNet bibliographic data
MR551166 (81j:58084) 58G25
Li, Peter A lower bound for the first eigenvalue of the Laplacian on a compact manifold. Indiana Univ. Math. J. 28 (1979), no. 6, 1013–1019.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement